Degrees of unsolvability of constructible sets of integers

Journal of Symbolic Logic 33 (4):497-513 (1968)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271357
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,476
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Hilary Putnam (1963). A Note on Constructible Sets of Integers. Notre Dame Journal of Formal Logic 4 (4):270-273.

Add more references

Citations of this work BETA
W. Marek & M. Srebrny (1974). Gaps in the Contructable Universe. Annals of Mathematical Logic 6 (3-4):359-394.
Gerald E. Sacks (1986). The Limits of E-Recursive Enumerability. Annals of Pure and Applied Logic 31 (1):87-120.

View all 7 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

204 ( #15,626 of 1,911,741 )

Recent downloads (6 months)

44 ( #14,173 of 1,911,741 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.